Discussions By Condition: Medical Stories

Bleeding after intercouse

Posted In: Medical Stories 1 Replies
  • Posted By: Anonymous
  • July 16, 2007
  • 01:25 PM

I am hoping someone can shed some light on this. A little background - I had very large fibroids for years that were very painful, caused very heavy bleeding 3out of 4 weeks a month and finally ended up making me so anemic that after trying several treatment options I gave in and had a complete hysterectomy almost 8 months ago (everything out but ovaries). Within 3 months I saw a major improvement in pain, my energy levels and obviously no bleeding.

Over the last two months I have had some pain and bleeding after intercourse again. The beeding is not alot, but enough to notice and the pain goes away by the middle of the following morning. My husband and I have been together for over 20 years - so, it can't be one of the STD things that I read about and my GYN took everything else out and told me if there is anymore pain or bleeding it isn't GYN related ...so, what could be causing it?

Reply Flag this Discussion

1 Replies:

  • I am not sure if this helps but I to had a hystectomy a full one I got nothing left at all yet still was bleeding , i was freaking out I have no parts so where was it coming from , I went to my regular dr and he checked me and said mabe it was a broken blood vessle and sent me back to the obgyn , when i finally got into him he examined me and I had something where the tissue from where the cervix was broke down he then frooze that area and the bellding stopped, it may be worth checking in to . Hope that helps
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?